MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 4734090        170-36-93 - biolox delta femoral head 36mm od, -3.5mm 4793775 186-01-54 - integrip cc, cluster 54mm, g2 4845360 136-36-52 - nv gxl lnr, +5lat, 36mm g2-52/54mm cups 4886116 180-65-20 - alteon 6.5mm screw, 20mm 4887858 186-01-54 - integrip cc, cluster 54mm, g2 4897301 190-30-06 - alt ha s clr std sz 6 4897570 190-30-07 - alt ha s clr std sz 7 4917254 180-65-20 - alteon 6.5mm screw, 20mm 4923704 180-65-20 - alteon 6.5mm screw, 20mm 4940750 170-36-93 - biolox delta femoral head 36mm od, -3.5mm 4941389 101-05-20 - 3.2mm drill bit 20mm 1pk 4957702 180-65-20 - alteon 6.5mm screw, 20mm the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 79 months after a right total hip replacement procedure, the patient underwent a revision procedure to address polyethylene wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a lateralized liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the reported prosthesis wear is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided.H6: corrected medical device clinical code.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19326162
Report Number1038671-2024-01282
Device Sequence Number12391982
Product Code JDI
UDI-Device Identifier10885862024329
UDI-Public10885862024329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2022
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date09/04/2024
Date Device Manufactured04/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown